MathSciNet Relay Station
MathSciNet bibliographic data
MR2407750 (2010a:37135) 37K10
He, Jingsong; Yu, Jing; Cheng, Yi; Zhou, Ruguang Binary nonlinearization of the super AKNS system. Modern Phys. Lett. B 22 (2008), no. 4, 275–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement